I just got put on adderall the other day to help with my studies while doing my school work... and to help me focus and to calm my ADHD, which i was recently diagnosed with. (i'm homeschooled, so i sit at a computer all day for the most part). I also have severe anxiety, and the adderall helps with it, is that normal? i am taking 1 1/2-2 in the morning of 10mg, and then another 1/2-1 around lunch time as recommended by my doctor. It's helping me get back on track but i've lost my appetite, in addition to having nausea and a faster heart rate. Is it just my body's reaction to getting used to the medicine or am i taking too much? I am 16, almost 17. i'm also a petite girl. Please any advice would be helpful. i don't want to take too much or not take enough.
No responses have yet been posted. Add your response to this question.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2013 • 6 answers
Posted 2 May 2014 • 2 answers
Posted 6 Apr 2015 • 1 answer
Posted 8 May 2015 • 2 answers
Posted 7 Aug 2016 • 0 answers